# SDR IPXA11M70129

- Difficulty date: September 30, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0305509
- Condition: Cracked
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 26L CRACKED STA.1321-1341.  REMOVED FABRICATED & INSTALLED REPLACEMENT LONGERON 26L STA 1321-1341 IAW DWG AEA0305, SRM 51-31-01, AND SRM 51-33-01.
